# SDR UIEA2025011600065

- Difficulty date: January 15, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 96,527 hours, 26,952 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006005C
- Part serial: NSN
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, OUTBOARD HOUSING UNIT OF BOOST PUMP WITH CORROSION( RH WING, OUTBOARD HOUSING UNIT OF BOOST PUMP WITH CORROSION WAS REPLACED PER AMM 28-22-03-004-001. OPS CHK GOOD )
